# SDR CALA2021112202138

- Difficulty date: November 18, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 70,314 hours, 25,428 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: D71701100
- Part serial: 215038
- Condition: Inoperative
- Location: M1694
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY PACK IN M1694 CHARGER AT SEAT ROW 20ABC BAD. SUPPORT TASK NSA EMX N/R 00139.
